MAUDE Adverse Event Report: BIOMET MICROFIXATION TMJ SYSTEM CROSS DRIVE FOSSA SCREW; PLATE, BONE

BIOMET MICROFIXATION TMJ SYSTEM CROSS DRIVE FOSSA SCREW; PLATE, BONE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.It is unknown at this time if the device will be returned for evaluation; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001032347-2020-00068, 0001032347-2020-00069, 0001032347-2020-00070, 0001032347-2020-00071, 0001032347-2020-00072, 0001032347-2020-00074.Medical products: tmj system right standard mandibular component, part# 24-6555, lot# 842720b, tmj system left standard mandibular component, part# 24-6556, lot# 793820b, tmj system right fossa component, small, part# 24-6562, lot# 861210a, tmj system left fossa component, small, part# 24-6563, lot# 864820a, 2.4mm system high torque (ht) cross-drive screw, part# 91-2710, lot# unk, tmj system cross drive fossa screw, part# 99-6577, lot# unk, tmj system cross drive fossa screw, part# 99-6579, lot# unk.
 
Event or Problem Description
It was reported the patient underwent a bilateral revision of temporomandibular joint prostheses due to an unknown reason.No additional patient consequences were reported.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.As a revision surgery was reported, the complaint is confirmed.No product was returned; therefore, no functional tests or inspections could be performed.No x-rays, scans, pictures, or physician's reports were provided.Three follow-up attempts were made to gather additional information including the failure mode that led to the need for a revision surgery; however, no additional information was gathered.The dhrs for the screws involved in this case were not reviewed due to the lot numbers remaining unknown.There are no indications of manufacturing defects.The most likely underlying cause of the complaint cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
This follow-up report is being submitted to relay additional information.
 
Additional Manufacturer Narrative
The following fields were updated: b4 date of this report.B5 describe event or problem.G7 type of report.H2 follow up type.H10 additional narratives/data.
 
Event or Problem Description
New information was received that indicated no revision occurred.Therefore, this is not a reportable event.

Brand Name
TMJ SYSTEM CROSS DRIVE FOSSA SCREW
Common Device Name
PLATE, BONE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
MDR Report Key9592312
Report Number0001032347-2020-00073
Device Sequence Number3012728
Product Code JEY
UDI-Device Identifier00841036057442
UDI-Public00841036057442
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K910038
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number99-6577
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/20/2019
Supplement Date Received by Manufacturer06/25/2020
06/25/2020
Initial Report FDA Received Date01/15/2020
Supplement Report FDA Received Date06/29/2020
07/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;